MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER; HEART VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER; HEART VALVE, MECHANICAL
Model Number ONXACE-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 09/11/2011
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial notification, patient is subject in the post-market clinical follow-up study protocol of the on-x ascending aortic prosthesis (aap) retrospective study.The patient was implanted with a surgeon made aap device and on-x aortic valve sn# (b)(6) on (b)(6) 2011.On (b)(6) 2011 (217 days post implant) the patient was admitted to the hospital with a diagnosis of tia.Patients inr was 1.6 at the time of the event.Per medical records provided ¿patient was admitted with tia symptoms.I nr was subtherapeutic.Lovenox initiated and coumadin dose was increased.Ct brain negative.Tee done to assess prosthetic valve without evidence of any associated thrombus.Neurology was consulted and felt.Likely a tia (if recurrence of sx's while therapeutic would consider carotid u/s).Patient also found to have triglycerides of 470 and hdl of 26 and was started on crestor 10mg and 2g fish oil.The patient will go home with lovenox and increased coumadin.¿ patient was discharged home on (b)(6) 2011 with recommendation of follow up in 4 weeks.
 
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Additional Manufacturer Narrative
Per the adjudication received, this event is not valve related.Per medical device reporting for manufacturers- fda guidance for industry and food and drug administration staff, section 2.16 an mdr report is not required when "you have information that would enable a person who is qualified to make a medical judgement to reasonable conclude that your device did not cause or contribute to a death or serious injury, or that a malfunction would not be likely to cause or contribute to a death or serious injury, if it were to recur." therefore, further investigation is not warranted.Per adjudication received, this event is not valve related; therefore, further investigation is not necessary.

Brand Name
ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER
Common Device Name
HEART VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
building b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
bldg b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts boulevard nw
kennesaw, GA 30144
7704193355
MDR Report Key18594556
Report Number1649833-2024-00012
Device Sequence Number8033807
Product Code LWQ
UDI-Device Identifier00851788001457
UDI-Public00851788001457
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberONXACE-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Hospitalization;
Patient SexUnknown